# SDR QXEA2020052800172

- Difficulty date: May 28, 2020
- Submitted: May 28, 2020
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 31,104 hours, 33,392 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bumper
- Part number: QXD6520836
- Condition: Defective
- Location: Cabin Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP PERSONNEL UNABLE TO OPEN MAIN CABIN DOOR FROM OUTSIDE, UNABLE TO GET FINGERS IN RECESS TO GRAB THE HANDLE FASTENER, OPENED DOOR FROM INSIDE.  REMOVED FROM SERVICE.  REPLACED BUMPER STOP ASSY REF MCN 6520839-01, DOOR OPENS FROM OUTSIDE AS NORMAL.  OK FOR SERVICE AMM 52-11-11-420-008.  AIRCRAFT RETURNED TO SERVICE.
